• Posted by jillgerber4gmail-com on March 19, 2021 at 3:48 pm

    Hi! After a few months of ofev, my husband I’d always nauseous. Imodium kinda helps with the diarrhea but not so much with the naseau. Has anyone found a successful remedy for that symptom? Thanks

    pete-besio replied 3 years, 1 month ago 2 Members · 2 Replies
  • 2 Replies
  • thom

    Member
    March 19, 2021 at 4:17 pm

    Oh its terrible!  I’m in ofev about 2 years.

    The place I get it from says to think of B R A T.

    BANANAS,  APPLESAUCE,  RICE, TOAST.

    I’m not a rice eater, but the other three do work for me.

    Hang in there!  The ofev is working for me.  I just have to deal with side effects

     

    Good luck.

    Thom

     

     

  • pete-besio

    Member
    March 19, 2021 at 6:42 pm

    Jill,
    I am on Esbriet, and also fight nausea. I haven’t heard of BRAT, thanks Thom I will try that. I have for years been on a pretty low carb diet (not much in the way of bread, potatoes, rice) but find myself craving bread of late. And saltine crackers…they seem to settle my stomach. And ginger candies…I am amazed at the different forms available. And I like ginger. And when I am feeling really queasy, I resort to Odansetron. I like the disintegrating tablets that you put under your tongue, I find them really helpful.
    Pete

Log in to reply.